Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 50, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 16, 2007, 2:00 PM EDT for 6 counties in Florida. It took effect at Apr 17, 2007, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 2:00 PM EDT (18:00 UTC)
- In effect from
- Apr 17, 2007, 12:00 PM EDT
- Expired
- Apr 17, 2007, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 161800 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 200 PM EDT MON APR 16 2007 ...VERY DRY AND BREEZY CONDITIONS THIS AFTERNOON WITH DRY CONDITIONS CONTINUING INTO TUESDAY AS WINDS WEAKEN... .DRY AIR HAS FILTERED ACROSS FLORIDA ON BREEZY NORTHERLY WINDS BETWEEN HIGH PRESSURE SETTLING INTO THE REGION AND THE LARGE STORM SYSTEM ALONG THE NORTHEAST U.S. COAST. LONG DURATIONS OF CRITICAL HUMIDITIES WELL BELOW 35 PERCENT COMBINED WITH SUSTAINED 20 FOOT WINDS OF 15 MPH WILL PREVAIL IN MOST AREAS THROUGH EARLY EVENING TODAY. THE DRY AIRMASS WILL CONTINUE OVER THE AREA INTO TUESDAY AS WINDS WEAKEN. FLZ039-042-043-048-049-051-052-055>057-060>062-065-171130- /O.UPG.KTBW.FW.A.0032.070417T1600Z-070417T2300Z/ /O.NEW.KTBW.FW.W.0050.070417T1600Z-070417T2300Z/ /O.CON.KTBW.FW.W.0049.000000T0000Z-070416T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 200 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. THIS REPLACES THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON AND EVENING: HUMIDITY HAS FALLEN TO BETWEEN 25 AND 30 PERCENT OVER INLAND AREAS AND 30 TO 34 PERCENT NEAR THE COAST ACROSS ALL BUT SOUTHWEST FLORIDA. DURATIONS HAVE ALREADY REACHED 3 TO 5 HOURS IN THESE AREAS...AND ANOTHER 3 TO 5 HOURS IS LIKELY BEFORE SUNSET. IN ADDITION...20 FOOT WINDS ARE BLOWING AT 15 TO 25 MPH WITH HIGHER GUSTS. ACROSS SOUTHWEST FLORIDA...4 TO 6 HOURS OF LOW HUMIDITY IS EXPECTED ALONG WITH 20 FOOT WINDS OF 15 MPH OR GREATER. MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 20 TO 25 PERCENT INLAND AND 25 TO 30 PERCENT NEAR THE COAST. THE COMBINATION OF WIND AND LOW HUMIDITY WILL MAINTAIN THE THREAT FOR WILD FIRE SPREAD DESPITE THE RECENT RAINFALL. TUESDAY: CONTINUED FLOW OF UNSEASONABLY DRY AIR ALONG WITH SLIGHTLY WARMER AFTERNOON TEMPERATURES WILL BRING HUMIDITY DOWN ONCE AGAIN TO OR BELOW 35 PERCENT...PERHAPS A LITTLE BEFORE NOON IN SOME AREAS. DURATIONS OF LOW HUMIDITY WILL RANGE FROM 5 TO 7 HOURS WELL INLAND...TO 3 TO 5 HOURS ACROSS COASTAL COUNTIES 15 MILES INLAND...AND LESS THAN 3 HOURS ELSEWHERE. NORTHWEST WINDS MAY AGAIN GUST NEAR 20 MPH IN SOME LOCATIONS BUT SUSTAINED 20 FOOT WINDS SHOULD LARGELY REMAIN JUST BELOW 15 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-162300- /O.CON.KTBW.FW.W.0049.000000T0000Z-070416T2300Z/ PINELLAS- 200 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. HUMIDITY WILL CONTINUE TO REMAIN BETWEEN 30 AND 35 PERCENT THROUGH THE AFTERNOON...BUT GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL REMAIN AS WELL...MAINTAINING AN INCREASED THREAT FOR THE SPREAD OF WILD OR BRUSH FIRE. DURATION OF LOW HUMIDITY WILL RANGE FROM 3 TO 6 HOURS TODAY. ON TUESDAY...HUMIDITY WILL APPROACH CRITICAL THRESHOLDS...BUT LOWER WINDS SHOULD DECREASE THE INFLUENCE OF THE VERY DRY AIR AND ALLOW MOISTURE FROM THE GULF TO KEEP HUMIDITY VALUES GENERALLY AT OR ABOVE 40 PERCENT. SHOULD CONDITIONS APPEAR TO BE COMING IN DRIER...A SHORT FUSED RED FLAG WARNING MAY BE REQUIRED BY EARLY MORNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
3 follow-up statements
000 WWUS82 KTBW 170755 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 355 AM EDT TUE APR 17 2007 ...VERY DRY CONDITIONS TO CONTINUE TODAY WITH SOME GUSTY WINDS... .THE DRY AIRMASS REMAINS ACROSS FLORIDA ON NORTHERLY WINDS BETWEEN HIGH PRESSURE SETTLING INTO THE REGION AND THE LARGE STORM SYSTEM ALONG THE NORTHEAST U.S. COAST. LONG DURATIONS OF CRITICAL HUMIDITIES BELOW 35 PERCENT AND THE POSSIBILITY OF SOME SUSTAINED 20 FOOT WINDS NEAR 15 MPH ARE EXPECTED TODAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-172300- /O.CON.KTBW.FW.W.0050.070417T1600Z-070417T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 355 AM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... CONTINUED FLOW OF UNSEASONABLY DRY AIR ALONG WITH SLIGHTLY WARMER AFTERNOON TEMPERATURES WILL BRING HUMIDITIES DOWN ONCE AGAIN BELOW 35 PERCENT AROUND NOON. DURATIONS OF LOW HUMIDITY WILL RANGE FROM 5 TO 7 HOURS WELL INLAND...TO 4 TO 6 HOURS ACROSS COASTAL COUNTIES 15 MILES INLAND...AND LESS THAN 3 HOURS ELSEWHERE ALONG THE IMMEDIATE COAST. NORTH NORTHWEST WINDS MAY AGAIN BE GUSTY IN SOME LOCATIONS BUT SUSTAINED 20 FOOT WINDS SHOULD LARGELY REMAIN JUST BELOW 15 MPH. LOW HUMIDITY AND THE POSSIBILITY OF GUSTY WINDS WILL MAINTAIN THE THREAT FOR WILD FIRE SPREAD DESPITE THE RECENT RAINFALL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
000 WWUS82 KTBW 171804 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 204 PM EDT TUE APR 17 2007 ...VERY DRY CONDITIONS CONTINUING THIS AFTERNOON WITH SOME LOCALLY GUSTY WINDS... ...MORE DRY WEATHER WEDNESDAY WITH SEVERAL HOUR DURATION OF LOW HUMIDITY POSSIBLE OVER INLAND CENTRAL AND SOUTHERN ZONES... .THE DRY AIRMASS REMAINS ACROSS FLORIDA ON NORTHERLY WINDS BETWEEN HIGH PRESSURE SETTLING INTO THE REGION AND THE LARGE STORM SYSTEM ALONG THE NORTHEAST U.S. COAST. THE HIGH WILL QUICKLY SCOOT EAST OF FLORIDA TONIGHT WHILE AN AREA OF WEAK LOW PRESSURE MOVES ACROSS THE NORTHERN GULF ON WEDNESDAY. WEST FLOW AND DRY AIR REMAINING SOUTH OF THE LOW WILL ALLOW WARM AFTERNOON TEMPERATURES AND FALLING DEW POINTS...ESPECIALLY INLAND FROM THE COAST. FLZ052-056-057-061-172300- /O.NEW.KTBW.FW.A.0033.070418T1600Z-070418T2200Z/ /O.CON.KTBW.FW.W.0050.000000T0000Z-070417T2300Z/ POLK-HARDEE-HIGHLANDS-DE SOTO- 204 PM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON: HUMIDITY HAS FALLEN TO OR BELOW 30 PERCENT AND WILL DROP TO BETWEEN 20 AND 25 PERCENT BETWEEN 3 AND 5 PM BEFORE RISING TOWARD EVENING. TOTAL DURATION OF HUMIDITY WILL RANGE FROM 5 TO 7 HOURS. IN ADDITION...A FEW SPOTS WILL HAVE GUSTY NORTHWEST WINDS OF 15 MPH OR HIGHER THROUGH 5 PM OR A BIT LATER. WEDNESDAY AFTERNOON: DRY AIR WILL CONTINUE ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA. FROM POLK COUNTY SOUTHWARD...TEMPERATURES WILL RISE INTO THE LOWER 80S WHILE DEW POINTS FALL INTO THE UPPER 40S TO LOWER 50S...ALLOWING HUMIDITY TO FALL BELOW 35 PERCENT SHORTLY AFTER NOON AND CONTINUE THROUGH LATE AFTERNOON OR EARLY EVENING. THERE IS STILL SOME UNCERTAINTY AS TO HOW LONG THE LOW HUMIDITY WILL LAST...BUT CURRENT DATA SUGGEST THE POTENTIAL FOR 4 OR MORE HOURS. IN ADDITION TO THE HUMIDITY...WEST WINDS WILL INCREASE TO 10 TO 15 MPH AND COULD GUST TO 20 MPH...WHICH WOULD EXACERBATE THE THREAT FOR SPREAD OF ANY WILD OR BRUSH FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042-043-048-049-051-055-060-062-065-172300- /O.CON.KTBW.FW.W.0050.000000T0000Z-070417T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-MANATEE-SARASOTA- CHARLOTTE-LEE- 204 PM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON: HUMIDITY HAS FALLEN TO OR BELOW 35 PERCENT NEAR THE COAST...AND TO 25 TO 30 PERCENT INLAND PRIMARILY FROM PASCO COUNTY NORTH. VALUES WILL CONTINUE TO DROP AND BOTTOM OUT BETWEEN 20 AND 25 PERCENT BETWEEN 3 AND 5 PM ACROSS THE NATURE COAST BEFORE RISING TOWARD EVENING. TOTAL DURATION OF HUMIDITY WILL RANGE FROM 5 TO 7 HOURS ACROSS THE NATURE COAST...AND 4 TO 6 HOURS ELSEWHERE AWAY FROM THE COAST. IN ADDITION...A FEW SPOTS WILL HAVE GUSTY NORTHWEST WINDS OF 15 MPH OR HIGHER THROUGH 5 PM OR A BIT LATER. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
000 WWUS82 KTBW 171925 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 325 PM EDT TUE APR 17 2007 ...VERY DRY CONDITIONS CONTINUING THIS AFTERNOON WITH SOME LOCALLY GUSTY WINDS... ...MORE DRY WEATHER WEDNESDAY WITH SEVERAL HOUR DURATION OF LOW HUMIDITY POSSIBLE OVER INLAND CENTRAL AND SOUTHERN ZONES... .THE DRY AIRMASS REMAINS ACROSS FLORIDA WITH NORTHERLY WINDS BETWEEN HIGH PRESSURE SETTLING INTO THE REGION AND THE LARGE STORM SYSTEM ALONG THE NORTHEAST U.S. COAST. THE HIGH WILL QUICKLY SCOOT EAST OF FLORIDA TONIGHT WHILE AN AREA OF WEAK LOW PRESSURE MOVES ACROSS THE NORTHERN GULF ON WEDNESDAY. WEST FLOW AND DRY AIR REMAINING SOUTH OF THE LOW WILL ALLOW WARM AFTERNOON TEMPERATURES AND FALLING DEW POINTS...ESPECIALLY INLAND FROM THE COAST. FLZ050-172300- /O.EXA.KTBW.FW.W.0050.000000T0000Z-070417T2300Z/ PINELLAS- 325 PM EDT TUE APR 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON: HUMIDITY HAS FALLEN BELOW 35 PERCENT AND WINDS ARE NEAR 15 MPH. RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT FOR 3 TO 5 HOURS IN PINELLAS COUNTY...AND WINDS WILL CONTINUE TO AVERAGE BETWEEN 12 AND 16 MPH...RESULTING IN RED FLAG CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ052-056-057-061-181130- /O.CON.KTBW.FW.W.0050.000000T0000Z-070417T2300Z/ /O.CON.KTBW.FW.A.0033.070418T1600Z-070418T2200Z/ POLK-HARDEE-HIGHLANDS-DE SOTO- 325 PM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. THIS AFTERNOON: RELATIVE HUMIDITY HAS FALLEN TO BETWEEN 15 AND 20 PERCENT AND WILL REMAIN BELOW 35 PERCENT THROUGH 7 PM. THE TOTAL DURATION OF CRITICAL RELATIVE HUMIDITY WILL RANGE FROM 5 TO 8 HOURS. IN ADDITION...WINDS MAY APPROACH 15 MPH AT TIMES...FURTHER INCREASING THE FIRE DANGER. WEDNESDAY AFTERNOON: DRY AIR WILL CONTINUE ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA. FROM POLK COUNTY SOUTHWARD...TEMPERATURES WILL RISE INTO THE LOWER 80S WHILE DEW POINTS FALL INTO THE UPPER 40S TO LOWER 50S...ALLOWING HUMIDITY TO FALL BELOW 35 PERCENT SHORTLY AFTER NOON AND CONTINUE THROUGH LATE AFTERNOON OR EARLY EVENING. THERE IS STILL SOME UNCERTAINTY AS TO HOW LONG THE LOW HUMIDITY WILL LAST...BUT CURRENT DATA SUGGEST THE POTENTIAL FOR 4 OR MORE HOURS. IN ADDITION TO THE HUMIDITY...WEST WINDS WILL INCREASE TO 10 TO 15 MPH AND COULD GUST TO 20 MPH...WHICH WOULD EXACERBATE THE THREAT FOR SPREAD OF ANY WILD OR BRUSH FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042-043-048-049-051-055-060-062-065-172300- /O.CON.KTBW.FW.W.0050.000000T0000Z-070417T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-MANATEE-SARASOTA- CHARLOTTE-LEE- 325 PM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON: RELATIVE HUMIDITY HAS FALLEN TO BETWEEN 20 AND 25 PERCENT...ESPECIALLY JUST INLAND FROM THE COAST...AND WILL REMAIN BELOW 35 PERCENT THROUGH 7 PM. THE TOTAL DURATION OF CRITICAL RELATIVE HUMIDITY WILL RANGE FROM 5 TO 8 HOURS. IN ADDITION...WINDS MAY APPROACH 15 MPH AT TIMES...FURTHER INCREASING THE FIRE DANGER. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 16, 2:00 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 16, 2:00 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
200 PM EDT MON APR 16 2007
.SYNOPSIS...INTENSE LOW PRESSURE OVER LONG ISLAND IS BEGINNING TO
FILL IN. HIGH PRESSURE CONTINUES OVER THE NORTHWEST GULF COAST.
UPPER RIDGE AXIS IS PRETTY MUCH OVER THAT HIGH PRESSURE...LOCATED
JUST WEST OF THE MISSISSIPPI RIVER.
&&
.SHORT TERM (TONIGHT-WEDNESDAY)...DEEP LAYER HIGH WILL MIGRATE EAST
TO OUR SIDE OF THE GULF LATE TUESDAY. THE SURFACE HIGH WILL WEAKEN
TUESDAY NIGHT AS IT GETS SQUEEZED BY THE LARGE LOW STILL OVER THE
NORTHWEST ATLANTIC AND A NEW LOW DEVELOPING OVER EAST TEXAS. THE
FORECAST FOR THE LOCATION OF THE LATTER LOW HAS BEEN INCONSISTENT
FROM RUN TO RUN...BUT MODELS ARE TRENDING TOWARDS IT CROSSING NORTH
FLORIDA AT THE BEGINNING OF THE LONG TERM PERIOD. GIVEN VERY DRY
ATMOSPHERE IN PLACE TODAY AND TUESDAY...ATMOSPHERE WILL NOT HAVE
MUCH TIME TO MOISTEN AS THIS LOW APPROACHES. CURRENT FORECAST
HAS 20-30 POPS WITH HIGHEST VALUES OVER NORTH AND CENTRAL
FLORIDA. GIVEN LESS CONFIDENCE IN A MOIST SOLUTION AND LOWER
GUIDANCE VALUES...WILL CUT BACK ON POPS BY 10-20 PERCENT OVER THE
ENTIRE AREA.
TEMPERATURES THROUGH THE PERIOD WILL REMAIN BELOW NORMAL...BUT EACH
DAY WILL BE A FEW DEGREES WARMER BECAUSE OF THE INCREASING
THICKNESSES ACROSS THE STATE.
.LONG TERM (WEDNESDAY NIGHT - MONDAY)...OVERALL AN INCREASINGLY WARM
BUT COMFORTABLE PERIOD...WITH A GREAT WEEKEND AHEAD. WELL
ADVERTISED BY WEAK UPPER TROUGH SCOOTS BY TO THE NORTH
OVERNIGHT...TAKING WEAK SURFACE LOW PRESSURE WITH IT. QUICK MOVING
PLUME OF LOW AND MID LEVEL MOISTURE CROSSES THE AREA OVERNIGHT...BUT
VERTICAL MOTION IS LIMITED AND WEST/NORTHWEST LOW LEVEL FLOW NOT
FAVORABLE FOR ANYTHING MORE THAN A LOW-TOPPED SHOWER OR TWO...WITH
AREAS FROM TAMPA BAY STILL FAVORED MOST. EVEN SO...SOUNDING IS
QUITE STABLE WITH CAPES REMAINING BELOW 500 AND LIFTED INDEX ABOVE
2.0. NO CHANGES TO THIS PERIOD...OTHER THAN TO PUSH TEMPERATURES UP
A HAIR.
THURSDAY SHOULD BE NICE BUT A HAIR WARMER AND MORE HUMID THAN WHAT
WERE SEEING NOW AS THICKNESSES ARE A BIT HIGHER WHILE LOW LEVEL
FLOW REMAINS WEST. BY THURSDAY NIGHT...THE TROUGH IS GONE LEAVING
LIGHT NORTHERLY FLOW WHICH WILL CONTINUE INTO FRIDAY. 500 MB
HEIGHTS REMAIN CONSTANT AS WEAK WAVES OF ENERGY PINWHEEL AROUND THE
DECAYING CUTOFF EAST OF THE MID ATLANTIC REGION...AND THIS WILL LOCK
IN DRY AND SLIGHTLY BELOW NORMAL TEMPERATURES FRIDAY INTO
SATURDAY...MEANING CHAMBER OF COMMERCE CONDITIONS
FOR BEACH FANS...THE LATTER PORTION OF THE PERIOD (SUNDAY-MONDAY)
BRING TEMPERATURES A TAD ABOVE NORMAL AS UPPER RIDGE
BUILDS...SIMILAR TO HOW WE STARTED APRIL...WITH COMFORTABLE HUMIDITY
CONTINUING. TEMPERATURES WILL EVENTUALLY REACH THE MID TO UPPER 80S
INLAND AND AROUND 80 OR SO AT THE COAST.
&&
.AVIATION...WINDS STILL NEAR 25 KNOTS IN SPOTS THROUGH LATE
AFTERNOON...THEN THEY FINALLY DROP BACK AND DIMINISH BELOW 10 KNOTS
EVERYWHERE THIS EVENING. VFR CLEAR FOR MOST WITH ONLY A FEW CIRRUS
FOR THE NORTH TERMINALS TUESDAY.
&&
.MARINE...WINDS AND SEAS WILL CONTINUE TO SUBSIDE THROUGH THE NIGHT.
BUOY 42039 HAS SEAS COMING BELOW 7 FEET WITH GUSTS TO AROUND 20
KNOTS. CURRENT FORECAST CALLS FOR ADVISORIES TO END OVER THE GULF AT
4 PM. WILL ADD EXERCISE CAUTION THROUGH THE EVENING AND HAVE THAT
END AT MIDNIGHT. FOR THE BAY STILL ON TRACK TO END EXERCISE CAUTION
THREAT AT 4 PM AND WILL NOT HAVE ANY HEADLINES ON THE AFTERNOON
PACKAGE.
&&
.FIRE WEATHER...CURRENT RED FLAG ON TRACK. FORECAST HUMIDITIES LOOK
ON TRACK FOR TOMORROW AS WELL AND WILL UPGRADE THE CURRENT FIRE
WEATHER WATCH TO A RED FLAG WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 54 75 57 77 / 0 0 5 10
FMY 52 80 58 80 / 0 0 5 10
GIF 51 79 55 80 / 0 0 5 10
SRQ 54 74 57 76 / 0 0 5 10
BKV 44 75 47 77 / 0 0 5 20
SPG 59 75 63 77 / 0 0 5 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
RED FLAG WARNING FROM 12 PM TO 7 PM EDT TUESDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION UNTIL MIDNIGHT EDT
TONIGHT FOR ALL GULF WATERS.
&&
SHORT TERM...RJS
LONG TERM/AVIATION...BSGHazardous weather outlook, Apr 16, 5:01 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 501 AM EDT MON APR 16 2007 FLZ039-042-043-048>052-055>057-060>062-065-161500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 501 AM EDT MON APR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR IN THE WAKE OF YESTERDAYS FRONT WILL RESULT IN AFTERNOON HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS. A RED FLAG WARNING IS EFFECT TODAY FOR ALL LOCATIONS. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON COASTAL AND TAMPA BAY WATERS THROUGH THE AFTERNOON. NORTHWEST WINDS UP TO 25 KNOTS WITH GUSTS UP TO NEAR 30 KNOTS AND SEAS UP TO 11 FEET EARLY THIS MORNING WILL BE DIMINISHING DURING THE DAY. ...COASTAL FLOOD IMPACT... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 800 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HIGH PRESSURE MOVING OVER THE GULF OF MEXICO WILL CONTINUE TO PROVIDE A DRY AIRMASS TUESDAY WITH A FIRE WEATHER WATCH IN EFFECT FOR AREAS AWAY FROM THE COAST. A WEAK FRONTAL BOUNDARY WILL SWING ACROSS FLORIDA FROM THE WEST WEDNESDAY WITH A CHANCE OF SHOWERS OR THUNDERSTORMS. WIDELY SCATTERED SHOWERS WILL END DURING WEDNESDAY EVENING AS THE FRONT EXITS TO THE EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RUDE
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 5:32 AM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 8 hr |
| Apr 16, 2:57 PM EDT | Marine Weather Statement | TBW | 5 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.